# SDR UALA2012121007156

- Difficulty date: December 10, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 45,864 hours, 18,778 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 350
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

OSCILLATING STAB TRIM. ELAC IN NR 2 POSITION IS MR27935 DASH 350 AND WAS REMOVED PREVIOUSLY FROM THIS ACFT FOR SAME ISSUE.  REPLACE ELAC NR 2 PCN 482-9572 IAW AMM 27-93-34.  REPLACED ELAC NR 2 GROUND FUNCTIONAL TEST GOOD.  CAT III TEST OK IAW AMM 22-97-00 MR27935-350 OFF MR27935-383 ON.
